Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Curtain, R. F."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Article

Sasane, A. J. and Curtain, R. F. (2001) Inertia theorems for operator Lyapunov inequalities. Systems and Control Letters, 43 (2). pp. 127-132. ISSN 0167-6911

Curtain, R. F. and Sasane, A. J. (2001) Compactness and nuclearity of the Hankel operator and internal stability of infinite-dimensional state linear systems. International Journal of Control, 74 (12). pp. 1260-1270. ISSN 0020-7179

Monograph

Sasane, Amol and Curtain, R. F. (2002) A frequency domain solution to the sub-optimal Hankel norm approximation problem. Memorandum (1653). Faculty of Mathematical Sciences, University of Twente, Enschede, The Netherlands.

Conference or Workshop Item

Curtain, R. F. and Sasane, Amol (2002) Explicit formulae for J-spectral factors for regular linear systems. In: Proceedings of the 15th International Symposium on Mathematical Theory of Networks and Systems, 2002-08-12 - 2002-08-16, Notre Dame, United States, USA. (Submitted)

This list was generated on Tue May 28 15:14:41 2024 BST.